# SDR 2022F00105

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: General aviation
- Aircraft: N401YK
- Make and model: Boeing 737-400
- Aircraft serial: 25860
- Aircraft time: 60,907 hours, 40,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tee Angle
- Part number: 65C264594
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 60,907 hours, 40,255 cycles
- Component: Tee Splice, UKN
- Component part number: 65C264594
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AFT CARGO FLOOR PANEL STA 727-STA 727D SHOWS AMUMINUM BUT-JOINT STRIP PRIMER & PAINT DETERIORATED. NRC495
